Tramadol with lorazepam

Common Questions and Answers about Tramadol with lorazepam

ultracet

I had a pretty severe rapid cycle last weekend and ended up at the hospital, they gave me Lorazepam and i was given 21 more by my gp. Thing is i thought you only take it if you are climbing high not going low. My PSW said i should take one today because i am very low but if i took them everytime i was low im sure i would get addicted. Ive not long been diagnosed with BP and dont want to be a 'tranquilizer junkie' - my term - can i have some advice please?
Trust me on this as I've tried over 10 on many different intervals and finally gave up and found a way, for me, that works to handle any of my depression issues. I do however, take Tramadol as it helps me immensely with the aches and pains and actually gives me a bit of a mood boost as well. I do not take the Tramadol that has acet./Tylenol in it. I take just the regular strength of Tramadol 50mg, not the ER. It works fine for me.
One pill a day is fine if you are taking it for the pain. If you want to get off the tramadol altogether, you need some help with the withdrawal symptoms. Your doctor can help with that.
I don't know if I am right, but reading here the past three months of other people's experience with tramadol, I believe it might be even harder to come off than Vicodin, it sure seems to take longer, but you just have to be patient, you will get better!!! I bought some Kratom as well, but never had the guts to use it, because I had leaves and no scale to measure it with, so I was afraid of getting too much, but if it helps you, then great. Hope you will soon feel better.
Even people that take them and stay within prescribed doses for more than a few weeks can have extreme difficulty when deciding to stop them - in large part due to the fact that you are essentially dealing with 2 meds in one; an opiate and an AD. Check out the Emily Post Tramadol and Ultram Recovery Rooms, right here on Med Help for hundreds of stories from people with experience with this medication. PLEASE talk to your doctor to address any pain or depression issue you are having.
Now I'm prescribed Tramadol, Clonidine, Mirtazapine, and Lorazepam. I doing very good and have no depression and much less anxiety. (Turns out Lorazepam actually is more effective on me than Klonopin, weird). But has anyone one else had a similar experience? (I understand people have other views/opinions on the use of Tramadol for depression, but please don't post just to tell me I shouldn't be on it.). I am just really interested to see if anyone else out there has a similar story.
I was hoping someone would be able to tell me how long the physical withdrawals might last with Tramadol and how long the psychological withdrawals will last. I've been taking 800mgs of tramadol per day for about a year, twice the recommended dosage. The biggest scare I have is the psychological withdrawals. I have been on a mind altering drug for 5 plus years that have made me feel happy and euphoric.
Serotonin Syndrome Risk The development of a potentially life-threatening serotonin syndrome may occur with use of tramadol products, including ULTRAM ER, particularly with concomitant use of serotonergic drugs such as SSRIs, SNRIs, TCAs, MAOIs and triptans, with drugs which impair metabolism of serotonin (including MAOIs) and with drugs which impair metabolism of tramadol (CYP2D6 and CYP3A4 inhibitors). This may occur within the recommended dose.
while I'm not the biggest fan of narcotics in the world, they at least don't raise your seizure risk like Tramadol does and they're equally at risk for addiction with Tramadol. Anyway, I digress. just have a heart-to-heart with your doctor. Tramadol IS physically addictive, so if his concern is to not have you on an addictive medication, that ship has already sailed.
I want to do the taper but know I don't need to start at 20. I could get by with 8 per day without having withdrawals. One big problem is I only have 40 pills for the next 5 days. I know I'm going to be extremely tired and unmotivated. First off, please scare the bergeberz out of me and tell me which organs I'm screwing up? 2nd give me advice on tapering. The part I hate the most is the leg cramps, I have muscle relaxers for that.
Hi, I am a 37 year old mom of a 5 year old and a 14 year old. Right now, I am on my 12th week- yup, that is right- twelfth week of weaning off this medication. I have been taking Tramadol (3 years, off for one for pregnancy then 5 solid more) for what I was understood was fibromylaigia and "over-use" of my hands and feet b/c of kitchen work, wreath making and normal UP woman's way of life.... Much later, after SEVERAL lab tests through the Marquette General Hospital (U.P.
You can prevent the withdrawal from the vicoprofen with tramadol (ultram) because it is an opioid just not classified as a narcotic like hydrocodone is. Ultram binds to your mu opiate receptors, the same receptors that hydrocodone binds to it just doesn't bind as strongly with them making it less potent.
Good Morning Tramadol Warriors! We're all very happy that you have chosen to be here with us! Please make yourself comfy, kick off your shoes and snuggle down. It's going to be a bumpy ride, but the end result is so worth it!
Welcome Tramadol Warriors! We ... turned .... 40 ... LOL Welcome and I hope you will make yourself at home. Snuggle down, get comfy. There's a lot of information and experience here with getting off Tramadol. It's not impossible, lots of peeps here now living Tram Free Lives! Love & Healing!
Hello Dear Tramadol Warriors! I am very glad to see you all. You're in the right place if you want off the Tramadol! You can do it! I believe in you!
I'm on my third day of detox off Tramadol. Trying to go to sleep, and I'm very sleepy, aided by Lorazepam. So I lie down and then suddenly feel surges of energy or something shooting through my arms and legs and up my back. It's not painful, but it's frustrating. I feel like I want to punch the mattress and scream. (And that actually does help, for a minute.) Can anyone tell me what this is and how I might relieve it? Thank you!
Good Morning Tramadol Warriors! Welcome. We're so glad you found us! You can do it. Please make yourself at home and snuggle down. It will be a bit bumpy, but worth it!
Hi Friends! Welcome to part 27 of our Tramadol & Ultram Recovery Group! So happy that you found us here. When I started journaling a long time ago, I could barely find anyone to help me. Not that I am happy that there's so many of us. But you know what I mean. It is easier if you have friends. Make yourself Comfy!
Happy Almost Thanksgiving Tramadol Warriors! I sure hope you are all having a nice Holiday. Welcome to the room those who are new. Thank you so much for finding us. I know you can do this!
Anyone out there take ultram/tramadol? This drug has turned me into a tramadol prisoner. I am having a hard time stopping and I know I need to . I have taken this for a long time. First, I was prescribed this med and then I found other ways to get it. Knowbody knows I take it as much as I do. Anyone....have some advice?
Hi Tramadol Warriors! Welcome to Part 53. This thread is full of helpful and kind people who want to help you get off this terrible drug. Please snuggle in and make yourself comfy. I know you can do it!
Hi Everyone, Welcome to Part 10!
Good Evening Tramadol Warriors, Welcome to the Conversation. When I came to withdraw from Tramadol, it was very hard to find anyone who was sharing that path. The War was fought alone for awhile. But then, others joined me and now we have the continuing Conversation. This is the place to be to get off and stay off Tramadol. Welcome Warriors!
Welcome Tramadol Warriors! We're all so glad to see you here. This is the place to be if you are trying to recover from Tramadol ... Please make yourself at home!
Welcome Tramadol Warriors! Please come in and make yourself at home. All are welcome, we're very happy you are here!
com/Q/How_bad_is_Tramadol_withdrawal Question - How bad is Tramadol WIthdrawal? Answer - Ultram (Tramadol) Withdrawal Tramadol is highly addictive. Normally your doctor would reduce intake slowly. Various withdrawal effects may include shakes, shivers, diarrhea, nausea, and possible flu-like symptoms. Not all people experience will all withdrawal symptoms, and some people may experience others not listed here.
It'll be a bumpy ride but I know you Tramadol Warrirors can do it!
but still feeling side effects from the come down. i was taking tramadol with an antidepressent! i stopped taking the antidepressent thinking they wasnt agreeing with me?? but on further research into both drugs it shows that the 2 drugs dont mix very well! ive read the antidepressent amplifies the affect of the tramadol! ive been on tramadol on and off for over 5 years from having 14 ops on my leg! my longest period has been the last which has been 15-16 months on tramadol.
Hi Friends; Holy Mother of Tramadol FOG! Early morning and all morning has been ... the height of suckiness. It got better once I just cried. I felt better after that. I think now alot of the emotional stuff is hitting me. I'm not numbed by a drug and I have 5 years of emotional cellular storage to work thru I think. May I Trust Higher Power to restore me to sanity!? I got an email this morning from my Mother who says she's coming here in September? I can't even think that far in advance.
MedHelp Health Answers